MathSciNet Relay Station
MathSciNet bibliographic data
MR610961 (82e:60074) 60G42 (60F15 60G44)
Astbury, Kenneth A. The order convergence of martingales indexed by directed sets. Trans. Amer. Math. Soc. 265 (1981), no. 2, 495–510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement